# SDR UPS03240121

- Difficulty date: January 21, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, RT HORIZ STAB UPPER T/E BEAM BETWEEN RIB AT STR 66.50 & STR 99.76 IS CORRODED UNDER RUBSTRIP.  BEAM REPLACED IAW DRAWINGS 65-20657, 65-20658, 65-20659, 65-20660-65 22402 & 65-22987
